# SDR 2001UALA02301

- Difficulty date: November 17, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXT FUSE SKIN DOUBLER DENTED AT STATION 612 STRINGER 16L.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
